# SDR UIEA2018032900483

- Difficulty date: March 29, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 78,536 hours, 14,026 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Broken
- Location: Bs 560-570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO BAY, CARGO TRACK BROKEN AT BS 560 AND 570,  LBL 24.75.  REPAIRED THE CARGO TRACK IAW EI T2018A53M-1229,  REV 1,  SRM 53-00-52, REPAIR 10, REV 82. AND DWG 65B06051, SM 46, REV E.
